On the Strong Law of Large Numbers for Multivariate Martingales with Continuous Time

Authors

  • V. A. Koval

Abstract

We prove the strong law of large numbers for vector martingales with arbitrary operator normalizations. From the theorem proved, we deduce several known results on the strong law of large numbers for martingales with continuous time.

Published

25.09.2001

Issue

Section

Research articles

How to Cite

Koval, V. A. “On the Strong Law of Large Numbers for Multivariate Martingales With Continuous Time”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 9, Sept. 2001, pp. 1287-91, https://umj.imath.kiev.ua/index.php/umj/article/view/4348.